top of page
Search

My Body is Protesting!


3rd dose of chemo has had to be delayed!


I was hoping to hit my halfway point with this round of chemo. Unfortunately, I have had to deal with a heavy right hook in the shape of Immunotherapy side-effects. It has left me recoiling in the middle of the ring but now it's my turn to swing one and get back on track!


The Immunotherapy drug Panitunimab causes a skin rash that normally is not too serious. However, this time round, my whole body came out in a nasty rash. Blood tests revealed that I had an infection caused by the rash. My Oncologist put the brakes on and stopped my chemotherapy for 2 weeks. Delays are never good in this game, but I have had a course of antibiotics that has cleared up the infection. The vampires have taken more blood from me they have told me that the taste has much improved! This meaning I can now go ahead a re-start chemotherapy treatment. Next is Scan results to find out what has happened since November. Fingers crossed the little treatment I have had since then has done something.




129 views0 comments

Recent Posts

See All

댓글


bottom of page